Frank Ziovas 22 December 2020

 

Anaphylaxis in UK Following COVID-19 Vaccination

December 8, 2020 –UK initiated vaccination with Pfizer-BioNTechCOVID-19 vaccine

December 9 –UK authorities confirmed 2 cases of anaphylaxis after vaccination

Prescribing information for both Pfizer-BioNTechand ModernaCOVID-19 vaccines contains information on anaphylaxis

  • Severe allergic reaction (e.g., anaphylaxis) to any component of the vaccine is a contraindication to vaccination
  • Appropriate medical treatment used to manage immediate allergic reactions must be immediately available in the event an acute anaphylactic reaction occurs following administration of the vaccine

Appropriate medical treatment used to manage immediate allergic reactions must be immediately available in the event an acute anaphylactic reaction occurs following administration of the vaccine

Download the entire presentation below:

http://seetvnews.gpgcorporation.com/wp-content/uploads/2021/03/ACIP-COVID-19-Vaccines-Work-Group.html

Please share this information

Vaccinations CDC Australian Government US Government
(0)